`a`
Communications on Pure and Applied Analysis (CPAA)
 

Nonexistence of nonconstant positive steady states of a diffusive predator-prey model
Pages: 477 - 485, Issue 2, March 2018

doi:doi:10.3934/cpaa.2018026      Abstract        References        Full text (326.6K)           Related Articles

Shanshan Chen - Department of Mathematics, Harbin Institute of Technology, Weihai, Shandong, 264209, China (email)

1 R. S. Cantrell and C. Cosner, A mathematical model for the propagation of a hantavirus in structured populations, J. Math. Anal. Appl., 257 (2001), 206-222.       
2 K. Chaudhuri, Dynamic optimization of combined harvesting of a two species fishery, Ecol. Model., 41 (1988), 17-25.
3 S. Chen and J. Yu, Dynamics of a diffusive predator-prey system with a nonlinear growth rate for the predator, J. Differential Equations, 260 (2016), 7923-7939.       
4 K.-S. Cheng, Uniqueness of a limit cycle for a predator-prey system, SIAM J. Math. Anal., 12 (1981), 541-548.       
5 Y. Du and Y. Lou, Some uniqueness and exact multiplicity results for a predator-prey model, Trans. Amer. Math. Soc., 349 (1997), 2443-2475.       
6 Y. Du and Y. Lou, Qualitative behaviour of positive solutions of a predator-prey model: effects of saturation, Proc. Roy. Soc. Edinburgh Sect. A, 131 (2001), 321-349.       
7 Y. Du and J. Shi, A diffusive predator-prey model with a protection zone, J. Differential Equations, 229 (2006), 63-91.       
8 Y. Du and J. Shi, Allee effect and bistability in a spatially heterogeneous predator-prey model, Trans. Amer. Math. Soc., 359 (2007), 4557-4593.       
9 C. S. Holling, Some characteristics of simple types of predation and parasitism, Can. Entomol., 91 (1959), 385-398.
10 C. S. Holling, The functional response of predator to prey density and its role in mimicry and population regulation, Mem. Entomol. Soc. Can., 45 (1965), 1-60.
11 S.-B. Hsu and J. Shi, Relaxation oscillation profile of limit cycle in predator-prey system, Discrete Contin. Dyn. Syst. Ser. B, 11 (2009), 893-911.       
12 Y. Kuang and H. I. Freedman, Relaxation oscillation profile of limit cycle in predator-prey system, Math. Biosci., 88 (1988), 67-84.       
13 Y. Li and J. Wang, Spatiotemporal patterns of a predator-prey system with an Allee effect and Holling type III functional response, Int. J. Bifurcat. Chaos, 26 (2016), 1650088.       
14 G. M. Lieberman, Bounds for the steady-state Sel'kov model for arbitrary $p$ in any number of dimensions, SIAM J. Math. Anal., 36 (2005), 1400-1406.       
15 C.-S. Lin, W.-M. Ni and I. Takagi, Large amplitude stationary solutions to a chemotaxis systems, J. Differential Equations, 72 (1988), 1-27.       
16 Y. Lou and W.-M. Ni, Diffusion, self-diffusion and cross-diffusion, J. Differential Equations, 131 (1996), 79-131.       
17 Y. Lou, W.-M. Ni and S. Yotsutani, Pattern formation in a cross-diffusion system, Discrete Cont. Dyn. Syst., 35 (2015), 1589-1607.       
18 P. Y. H. Pang and M. Wang, Non-constant positive steady states of a predator-prey system with non-monotonic functional response and diffusion, Proc. London Math. Soc., 88 (2004), 135-157.       
19 R. Peng and J. Shi, Non-existence of non-constant positive steady states of two Holling type-II predator-prey systems: Strong interaction case, J. Differential Equations, 247 (2009), 866-886.       
20 R. Peng, J. Shi and M. Wang, On stationary patterns of a reaction-diffusion model with autocatalysis and saturation law, Nonlinearity, 21 (2008), 1471-1488.       
21 R. Peng and M. Wang, Pattern formation in the Brusselator system, J. Math. Anal. Appl., 309 (2005), 151-166.       
22 M. L. Rosenzweig and R. MacArthur, Graphical representation and stability conditions of predator-prey interactions, Amer. Natur., 97 (1963), 209-223.
23 H.-B. Shi and S. Ruan, Spatial, temporal and spatiotemporal patterns of diffusive predator-prey models with mutual interference, IMA. J. Appl. Math., 80 (2015), 1534-1568.       
24 J. Shi and X. Wang, On global bifurcation for quasilinear elliptic systems on bounded domains, J. Differential Equations, 246 (2009), 2788-2812.       
25 P. Turchin, Complex Population Dynamics: A Theoretical/Empirical Synthesis, Princeton University Press, Princeton, 2003.       
26 A-Y. Wan, Z.-q. Song and L.-f. Zhang, Patterned solutions of a homogenous diffusive predator-prey system of Holling type-III, Acta Math. Appl. Sin. Engl. Ser., 4 (2016), 1073-1086.       
27 J. Wang, Spatiotemporal patterns of a homogeneous diffusive predator-prey system with Holling type III functional response, To appear in J. Dyn. Diff. Equat., DOI: 10.1007/s10884-016-9517-7.
28 J. Wang, J. Shi and J. Wei, Dynamics and pattern formation in a diffusive predator-prey system with strong Allee effect in prey, J. Differential Equations, 251 (2011), 1276-1304.       
29 J. Wang, J. Wei and J. Shi, Global bifurcation analysis and pattern formation in homogeneous diffusive predator-prey systems, J. Differential Equations, 260 (2016), 3495-3523.       
30 M. Wei, J. Wu and G. Guo, The effect of predator competition on positive solutions for a predator-prey model with diffusion, Nonlinear Anal., 75 (2012), 5053-5068.       
31 W.-b. Yang, J.-H. Wu and H. Nie, Some uniqueness and multiplicity results for a predator-prey dynamics with a nonlinear growth rate, Commun. Pure Appl. Anal., 14 (2015), 1183-1204.       
32 R. Yang and J. Wei, Stability and bifurcation analysis of a diffusive prey-predator system in Holling type III with a prey refuge, Nonlinear Dyn., 79 (2015), 631-646.       
33 F. Yi, J. Wei and J. Shi, Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator-prey system, J. Differential Equations, 246 (2009), 1944-1977.       
34 J. Zhou, Qualitative analysis of a modified Leslie-Gower predator-prey model with Growley-Martin funtional responses, Commun. Pure Appl. Anal., 14 (2015), 1127-1145.       

Go to top